SYMPLECTIC ALGORITHM IN SOLVING OPTIMAL CONTROL PROBLEMS

被引:1
|
作者
Zeng Jin(Dept. of Power Machinery Engineering)Sun Weirong
Zhou Gang(Dept. of Applied Mathematics)
机构
关键词
Hamilton system; symplectic algorithm; optimal control;
D O I
暂无
中图分类号
TP13 [自动控制理论];
学科分类号
0711 ; 071102 ; 0811 ; 081101 ; 081103 ;
摘要
A symplectic algorithm is used to solve optimal control problems. Linear and nonlinear examples aregiven. Numerical analyses show that the symplectic algorithm gives satisfactory performance in that it works inlarge step and is of high speed and accuracy. This indicates that the symplectic algorithm is more effective andreasonable in solving optimal control problems.
引用
收藏
页码:21 / 24
页数:4
相关论文
共 50 条
  • [41] AN APPROXIMATE METHOD FOR SOLVING OPTIMAL CONTROL PROBLEMS
    CHANG, CS
    DERUSSO, PM
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1964, AC 9 (04) : 554 - &
  • [42] A Numerical Method for Solving Optimal Control Problems
    Topchishvili, A.
    Jibladze, N.
    [J]. PROCEEDINGS OF THE 23RD INTERNATIONAL CONFERENCE ON MATHEMATICAL METHODS IN ECONOMICS 2005, 2005, : 396 - 401
  • [43] Solving optimal control problems with generating functions
    Scheeres, DJ
    Park, C
    Guibout, VM
    [J]. ASTRODYNAMICS 2003, PTS 1-3, 2003, 116 : 1185 - 1205
  • [44] On Approaches for Solving Nonlinear Optimal Control Problems
    Boiko, Alina, V
    Smirnov, Nikolay, V
    [J]. INTELLIGENT DISTRIBUTED COMPUTING XIII, 2020, 868 : 183 - 188
  • [45] Solving Optimal Control Problems using Chebfun
    Whidborne, James F.
    [J]. 2016 UKACC 11TH INTERNATIONAL CONFERENCE ON CONTROL (CONTROL), 2016,
  • [46] ON METHOD OF SOLVING CERTAIN OPTIMAL CONTROL PROBLEMS
    GABASOV, R
    KIRILLOVA, FM
    [J]. AUTOMATION AND REMOTE CONTROL, 1964, 25 (03) : 289 - &
  • [47] Algorithm for Solving Optimal Control Problem.
    Franke, Dieter
    Luderer, Bernd
    [J]. Wissenschaftliche Zeitschrift - Technische Hochschule Karl-Marx-Stadt, 1979, 21 (07): : 853 - 858
  • [48] Chebyshev inclusion functions based symplectic algorithm for solving non-linear optimal control problem with interval uncertainty
    Li, Chao
    Peng, Haijun
    Zhang, Sheng
    Chen, Biaosong
    [J]. IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2018, 35 (04) : 1343 - 1369
  • [49] Symplectic multi-level method for solving nonlinear optimal control problem
    Peng, Hai-jun
    Gao, Qiang
    Wu, Zhi-gang
    Zhong, Wan-xie
    [J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2010, 31 (10) : 1251 - 1260
  • [50] Symplectic multi-level method for solving nonlinear optimal control problem
    Hai-jun Peng
    Qiang Gao
    Zhi-gang Wu
    Wan-xie Zhong
    [J]. Applied Mathematics and Mechanics, 2010, 31 : 1251 - 1260